• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Sulbutiamine for Nausea & Indigestion (b1/Thiamine Deficiency)

sulbutiamine nausea indigestion thiamine vitamin b1

  • Please log in to reply
1 reply to this topic
⌛⇒ current fundraiser: B.A.S.E Victor @ OpenCures

#1 Jesus is King

  • Guest
  • 681 posts
  • -11
  • Location:UK

Posted 17 May 2020 - 12:47 PM


Just wanted to drop this. But I start to develop indigestion for all sorts of foods or drinks, there was no connection to what type they were. I even started getting indigestion when I didn’t consume anything. Also I would get nausea a lot.

 

But it seems like sulbutiamine cures it. I don’t know why I easily develop thiamine deficiency, I’m not a regular drinker. But my tip for people who suffer from indigestion and nausea often, is try supplementing sulbutiamine. 

 

Also I have to take sulbutiamine, because if I take Thiamine HCL or Benfotiamine, I suffer from major insomnia, while sulbutiamine doesn’t cause insomnia for me, which is strange since it’s the best thiamine to cross the blood brain barrier (so you’d think it keep you awake).

 

Just wanted share just in case anyone else suffers from regular indigestion or nausea.

 



#2 Jesus is King

  • Topic Starter
  • Guest
  • 681 posts
  • -11
  • Location:UK

Posted Today, 11:59 AM

Just to update benfotiamine doesn’t cause insomnia for me. The brand I had from life extension also included 10mg of Thiamine HCL as well as 250mg benfotiamine. I switched to doctors best which only has 150mg of benfotiamine, and even taking 2 of these (300mg) I won’t get insomnia, though I’ll be sticking to just one.

 

I’m moving off Sulbutiamine, as even though Sulbutiamine is meant to be superior because it increases levels in the brain also, there have been reports by users on Reddit of being harsh on the kidneys, and I know whenever I take Sulbutiamine I pee so much less and it’s really dark, benfotiamine doesn’t do that.

 

Things that happened to me which were cured after taking benfotiamine or sulbutiamine to increase my b1:

 

indigestion

nausea

major nausea for entire day after weed

nausea after alcohol

nuasea after turmeric/curcumin supplementation

 

While I don’t drink alcohol anymore, and weed is a rare occurrence. I can say without a doubt I would get major nausea after weed lasting the entire next day, while when i take benfotiamine or Sulbutiamine I won’t. The same with me having to drop a turmeric supplement because it would cause nausea the entire day, I tested it again after I had been taking benfotiamine for a week and I was absolutely fine again taking the supplement.

 

So my advice to anyone who seems to be getting nausea or indigestion to certain foods or supplements, especially if they’re not a common reported side effect of that food or supplement, is try supplementing benfotiamine or a b1 supplement you can tolerate.


Edited by Jesus is King, Today, 12:12 PM.


sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).




Also tagged with one or more of these keywords: sulbutiamine, nausea, indigestion, thiamine, vitamin b1

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users